# SDR ZZDA2011114

- Difficulty date: February 3, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- System (JASC): 2700 · Flight Control System
- Part: Gasket
- Condition: Damaged
- Location: Slat Panel
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DESCENT AIRCRAFT ATTEMPTED TO LEVEL OFF AT 11000 FEET.  THE AUTOPILOT KICKED OFF, AT THAT POINT WE HAD NO MANUAL CONTROL OF THE AIRCRAFT EXCEPT LONGITUDINAL.  FLIGHT CONTROLS BROKE FREE AFTER FLT CREW WORKED CONTROLS.  REGAINED AIRCRAFT CONTROLS UPON HAND FLYING AIRCRAFT.  CONTROLS FELT HEAVY.  REMOVED AND REPLACED BOTH LEFT AND RIGHT SLANT PANEL GASKETS, LEAK CHECK GOOD IAW MM 53-32-02 REF NRWC  N156660 AND N156662.
